I will keep this as short as possabile. I have been on opiates for almost 8 years. Started out with Loratab and then switched to Methadone because I was taking to many Tabs. The reason I started was due to back pain body aches, couldn't perform my work which was very physical. Now I know it wasn't all due to pain etc, I know now the low T was causing issues. But at the time didn't know it and was doing what I could to function so I could make a living.
So now that I have been on the right track with HRT and have switched jobs that is not as near as physicaly demanding on my body I am having troubles weaning off the Methadone. I was at one point taking 5 10mg Methadone a day. I am down to 2.5 mg a day now and I am feeling like shit and don't want to start taking more again. Also my E2 is on the high side which I have a AI for it now and it should be getting under control. Other then that my labs are exellent.
Basicliy I feel tired all the time, really depressed, and the fact I am not numbing my self out with the Methaone I am now dealing with the emotions of my wifes affair a few years back. So I have a lot going against me right now and I don't want to go back to the way I was. I know the opiates are a big player on the effect of dopamine in the brain. When you take them away you feel worse then before you was on them and it takes the body a long time to start making it own dopamine again. (I hope I am saying or understanding this right)
I am wondering if there is anything I can take to boost Dopamine or make me feel better until I get past all of this and things return to normal. I can't keep feeling like this for to much longer. I really hope when the E2 gets down from 53 to lower 20's I will feel a little better. I have heard KSman mention something about raising Dopamine but can't seem to find it. Any help on this matter would be great.
By the way me and the wife have been through marriage counciling etc. and have worked through a lot of our relationship problems. It just feels like I am having to deal with it all over again because of my clear head now and the lack of feel good brain chemicals.